A generalized flat extension theorem for moment matrices

M. Laurent, B. Mourrain

Research output: Contribution to journalArticleScientificpeer-review

25 Citations (Scopus)

Abstract

In this note we prove a generalization of the flat extension theorem of Curto and Fialkow [4] for truncated moment matrices. It applies to moment matrices indexed by an arbitrary set of monomials and its border, assuming that this set is connected to 1. When formulated in a basis-free setting, this gives an equivalent result for truncated Hankel operators.
Original languageEnglish
Pages (from-to)87-98
JournalArchiv der Mathematik
Volume93
Issue number1
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'A generalized flat extension theorem for moment matrices'. Together they form a unique fingerprint.

Cite this